# SDR DALA13030855804

- Difficulty date: June 14, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 39,356 hours, 12,887 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FWD CORNER APPROX 5 INCHES AFT OF FWD EDGE HAS DENT.  BLENDED AREA IAW SRM 52-30-01.   COMPLETED HFEC IAW NDT 51-00-19. NO CRACKS NOTED, COMPLETED UT THICKNESS OF DAMAGED AREA IAW NDT 51-00-10.  ALODINED , PRIMED & PAINTED IAW SRM 52-30-01.  FABRICATED REPAIR PARTS IAW SRM 52-30-01, REPAIR 4, FIG 201.  INSTALLED REPAIR IAW SRM 52-30-01, REPAIR 4, FIG 201.
